# SDR A6WA200740218

- Difficulty date: April 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 10,056 hours, 9,278 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORTED TAKEOFF DUE TO (SPOILERON) CAUTION MESSAGE.  SPEED WAS 110 KNOTS.  BRAKE TEMPS WERE 7-8-8-8.  FAULT CLEARED USING FIM RESET PROCEDURE IAW AMM 05-51-27-210-801.  NO FURTHER INSPECTION REQUIRED FOR REJECTED TAKEOFF.  AC OK FOR SERVICE. (K)
